# SDR AALA202504048152

- Difficulty date: March 26, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 213A71331
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND RAM AIR INLET, DUCT SUPPORT INTERCOSTAL CORRODED AROUND FASTENERS. UPON EVALUATION INTERCOSTAL FOUND WITH EXFOLIATION ON SEVERAL AREAS, AND IS FOUND TO BE OUT OF LIMITS, PER B737-NG SRM 51-10-02. REMOVED AND REPLACED CLIP (INTERCOSTAL). PER B737NG AIPC 21-51-22-11, AND PER B737 NG SRM 51-40-02-0G AND SRM 51-40-05-0G.
